Volume 17, Issue 1 And 2 (September 1993)                   Research in Medicine 1993, 17(1 And 2): 42-46 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Assadian H. Iatrogenic Cushing's Syndrome Due to Cutaneous Corticosteroid Therapy. Research in Medicine. 1993; 17 (1 and 2) :42-46
URL: http://pejouhesh.sbmu.ac.ir/article-1-2414-en.html
Associate prof. of Medicine, Shaheed Beheshti University of Medical Sciences,Iran.
Abstract:   (111 Views)
Summary
A case of Cushing' s syndrome associated with application of topical clobetasol propionate (0.05%) is reported. Local application of clobetasol propionate is associated with adrenal suppression in normal subjects and on this basis, it has been recommended that less than 50 g per week be used. There have been sporadic case reports of cushing's syndrome associated with topical steroid but in all cases the amount applied was greater than 100 g per week, which would be considered excessive by present day guidelines. We report a well-documented example of this rare complication of the use of topical corticosteroid.
Full-Text [PDF 2596 kb]   (38 Downloads)    
Type of Study: Original | Subject: Interdisciplinary (Educational Management, Educational research, Statistics, Medical education
Received: 2020/03/2 | Accepted: 2020/03/2 | Published: 2020/03/2

Creative Commons License
This Journal is licensed under a Creative Commons Attribution 4.0 International License  | Research in Medicine

Designed & Developed by : Yektaweb